ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps
MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
COUGH SUPPRESSANT: Choose the right cold remedy for your cough during cold and flu season. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation
NASAL DECONGESTANT: Cold and flu season often brings nasal congestion as a symptom. This cold relief medicine will help temporarily relieve this symptom
FAST, POWERFUL MULTI-SYMPTOM RELIEF: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest
EFFECTIVE COLD & FLU SYMPTOM RELIEF: DayQuil and NyQuil Cold & Flu medicine temporarily relieve common cold & flu symptoms
FEEL BETTER FAST: Just one dose starts working fast to provide effective cold & flu relief
POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night
24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
Twin 2 Pack of 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
NIGHTTIME COLD AND FLU RELIEF: Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
DAYTIME/NIGHTTIME RELIEF OF MUCUS & COLD: DAYTIME: Natural relief of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion, irritability, fussiness and occasional sleeplessness for babies 6 months and up.
NATURAL MEDICINE Naturally relieves congestion, runny nose, cough, irritability, fussiness and occasional sleeplessness.
4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's Baby Nighttime and Daytime Mucus + Cold Relief syrup.
SAFE AND GENTLE: Hyland's formulas are made with natural active ingredients and have no known drug interactions.
MAXIMUM STRENGTH MUCINEX FAST-MAX: Multi-Symptom Relief medicine; get back to what’s important thanks to the fast, powerful medicine
DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day time Severe Congestion & Cough Caplets helps relieve sinus pressure, nasal and chest congestion and cough
NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Night time Cold & Flu Caplets helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose and sore and itchy throat
#1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Fast-Max Cold & Flu All In One helps reduce fever and relieve cough, sore throat, stuffy nose, chest & nasal congestion, headache and minor aches and pains
#1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
PAIN RELIEVER: Contains Acetaminophen which reduces fever and relieves minor aches and pains thereby relieving your sore throat pain
COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
Package contains 6 powder packets of Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors
Powerful relief from cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever
Theraflu powder dissolves quickly in hot water for cold, cough and sore throat relief that is as easy as making a cup of tea
Cough and cold medicine with delicious green tea infusions and honey lemon flavors
$7.28
This website uses cookies to provide a better and more relevant experience. By clicking “Accept”, you consent to the use of ALL the cookies.
This website uses cookies to improve your experience while you navigate through the website. Out of these, the cookies that are categorized as necessary are stored on your browser as they are essential for the working of basic functionalities of the website. One of the primary functions of these cookies is to temporarily store location data based on your internet address. This allows us to show you more geographically relevant best seller lists & products from Amazon.
We also use third-party cookies that help us analyze and understand how you use this website. These cookies will be stored in your browser only with your consent. You also have the option to opt-out of these cookies. But opting out of some of these cookies may affect your browsing experience.
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.
Any cookies that may not be particularly necessary for the website to function and is used specifically to collect user personal data via analytics, ads, other embedded contents are termed as non-necessary cookies. It is mandatory to procure user consent prior to running these cookies on your website.